# SDR YENA2023040400315

- Difficulty date: April 2, 2023
- Submitted: April 4, 2023
- Operation: Air carrier
- Aircraft: N709JB
- Make and model: Airbus A320-232
- Aircraft serial: 03488
- Aircraft time: 55,936 hours, 19,443 cycles
- System (JASC): 2100 · Air Conditioning System
- Part: Unknown
- Condition: Unknown
- Location: Unknown
- Stage of operation: DE
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

FLT#149, JFK-GND. 'FA'S ADVISE OF ODOR EVENT ON FINAL DESCENT AT 6000 FT CHEMICAL SMELL (STRONG AND LASTED UNTIL GATE ARRIVALIN REAR CABIN ( PACKS ); REF INFO NOTICE 2017-T015J LEVEL A. INSP APU FOR LEAKS, NO DEFECT NOTED. ACCOMPLISHED APU COMPRESSOR WASH PER AMM 49-20-00. ACCOMPLISHED LEVEL A DECONTAMINATION PER TSM TSK 21-00-00-615-802A. NO ODOR WAS NOTICED. BOTH RECIR FILTERS WERE REPLACED PER AMM 21-21-41. THIS CLEARS MDDR 505947. MX-4 UPDATED. PLACARD REMOVED. MCC NOTIFIED.'
